# SDR REXA2014081200825

- Difficulty date: August 12, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 15,116 hours, 9,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED AT PREVIOUS REPAIR IN MIDDLE OF DOOR.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW SRM 52-11-04-201-002-A01.
